Facebook Pixel

can you get pregnant on the last day of your period?

By January 25, 2015 - 8:00pm
Rate This

last month i had sex with my bf on the last day of my period i am on birthcontrol last month was my 5th pack of birth control pills my period started on the first pill of the third week because in that same month I took an EC because my bf didnt used a condom and i thought i wasn't fully protected so I took ec pill that same day. two weeks after we had sex again on the 27th he didnt used a condom again so on the 28th i took another ec because i got worried of something happening. so on december i ended up taking 2 EC PLUS my birthcrol pills the day after i took ec pills i started having cramps i still have them off and on but not alot anymore. on my second week of the pills i had brown discharge instead of having my period i got brown dishcharge with a little red tints. i went to the bath room yesterday and had a little light discharge but not anymore im on placebo pills this week and im worried because i never had broen discharge i took ec pill before and had my period but idk why is different is it because i took 2 ec pills last month plus birthcontrol please help im worried.

Add a Comment2 Comments

EmpowHER Guest

thank you
I've been very worried but now im on placebo pills and i am bleeding reddish brown again also this time when i wiped my self i see a light reddish pink on the paper and cramps again. is it normal to have this even though i had brown discharge two weeks ago

January 26, 2015 - 11:24am

Hello Lizza,

Thank you for sharing your question.  First of all it is important for you to know that you should not take EC while you are taking birth control pills.  The pills alone are enough to prevent pregnancy even when you have intercourse during your period.  Taking both EC and the pill at the same time is very back for your health.  

A common, normal side effect of taking EC is an irregular period of some kind.  That is what you are experiencing right now.  The brown discharge is actually old blood that is usually the first to appear before having a period and is perfectly normal.  Your body is trying to come to a hormonal balances after getting so many different hormonal signals first from the pills and then from the EC, twice!

You are not pregnant.  Your body is simply trying to sort things out.  Give it time and as long as you do not take EC and you keep taking your birth control as instructed your cycle will return to normal in a few weeks.


January 25, 2015 - 11:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!